# SDR SWAA2021112447317

- Difficulty date: November 24, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737
- Aircraft serial: 28015
- Aircraft time: 53,803 hours, 28,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CABIN EMERGENCY LIGHT AT 13DEF INOP. ; / [01] RELAMPED EMERGENCY EXIT AREA LIGHT AT 13DEF IAW AMM 33-51-03.
